# SDR CA011217013

- Difficulty date: December 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,747 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085024
- Condition: Wrong Part
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

(CAN) STARTER- GEN REMOVED PREMATURELY AT 950 HRS TSO DUE TO UNIT BEING VERY NOISY AT LOWER RPMS. UNIT TAKEN TO AMO FOR OVERHAUL. ON DISASSEMBLY, IT WAS NOTICED THAT UNIT DOES NOT PHYSICALLY CORRESPOND WITH MANUFACTURE`S STARTER-GEN.
